The Computational Content of Arithmetical Proofs

Notre Dame Journal of Formal Logic 53 (3):289-296 (2012)
For any extension $T$ of $I\Sigma_{1}$ having a cut-elimination property extending that of $I\Sigma_{1}$ , the number of different proofs that can be obtained by cut elimination from a single $T$ -proof cannot be bound by a function which is provably total in $T$
Keywords computational content   cut elimination   first-order arithmetic
Categories (categorize this paper)
DOI 10.1215/00294527-1716811
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Gilles Dowek & Benjamin Werner (2003). Proof Normalization Modulo. Journal of Symbolic Logic 68 (4):1289-1316.
Carlo Cellucci (2000). Analytic Cut Trees. Logic Journal of the Igpl 8 (6):733-750.

Monthly downloads

Added to index


Total downloads

10 ( #235,035 of 1,726,249 )

Recent downloads (6 months)

6 ( #118,705 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.